International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 2, Pages 407-409
On the Arens products and reflexive Banach algebras
Department of Mathematics, Seton Hall University, South Orange 07079, New Jersey, USA
Received 29 March 1990
Copyright © 1991 Pak-Ken Wong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We give a characterization of reflexive Banach algebras involving the Arens product.